# SDR TC8A96058

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181SK
- Make and model: Doug DC-8-62
- Aircraft serial: 45910
- Engine: Pwa JT3D3B
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Indicator
- Part number: 152BCL4P
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE BETWEEN 360 TO 390 DEGREES EGT DURING IDLE.  REPLACED NR 3 ENGINE EGT INDICATOR, OPS CHECKED NORMAL IAW 77-20-1.
